Advertisement

Reactions Weekly

, Volume 1673, Issue 1, pp 199–199 | Cite as

Immune-globulin

Cutaneous lupus erythematosus: 6 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series of 118 patients, 6 patients (3 males and 3 females, age ranged 42−67 years) were described, who developed cutaneous lupus erythematosus during treatment with immune globulin (Ig).

Case 1: A 62-year-old woman received IV immune globulin 65g, every 3 weeks for possible chronic inflammatory demyelinating polyneuropathy (CIDP). After the third course of immune-globulin, she developed solitary annular erythematous plaque on her cheek, and erythematous papules on her neck and chest. The lesions were itchy in nature. A skin biopsy showed a vacuolar interface-dermatitis with perivascular lymphocytic infiltrates. Thereafter, she was treated with topical steroids and her immune-globulin therapy was replaced with other brands. Subsequently, her skin lesions completely...

Reference

  1. Adrichem ME, et al. Drug-induced cutaneous lupus erythematosus after immunoglobulin treatment in chronic inflammatory demyelinating polyneuropathy: a case series. Journal of the Peripheral Nervous System 22: 213-218, No. 3, 05 Sep 2017. Available from: URL: http://doi.org/10.1111/jns.12218 - Netherlands

Copyright information

© Springer International Publishing AG 2017

Personalised recommendations